# SDR ABXA000299

- Difficulty date: June 7, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- Aircraft time: 54,573 hours, 58,558 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Roller
- Condition: Out Of Adj
- Location: Mlg
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO ILN, THE GEAR DOOR OPEN LIGHT ILLUMINATED.  ACCOMPLISHED ABNORMALPROCEDURES AND LANDED WITH EMERGENCY GEAR LEVER UP.  STOPPED AIRCRAFT ON RUNWAY.  ADJUSTED THE AFT UPLATCH ROLLER CLEARANCE.
